# SDR 2023FA0000638

- Difficulty date: October 22, 2023
- Submitted: October 22, 2023
- Operation: General aviation
- Aircraft: N278CM
- Make and model: Boeing 767-38E
- Aircraft serial: 25404
- Aircraft time: 117,624 hours, 25,169 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

BETWEEN NAC STA 304.6 – NAC STA 310.6: DURING MAINTENANCE INSPECTIONS ON DATUM AIRCRAFT FOUND EXISTING REPAIR ON THE OUTER SKIN PANEL LOCATED ON THE OUTBOARD SIDE OF STRUT # 2. THE SIZE OF THE REPAIR IS 6.1”X5”. NO DOCUMENTATION WAS FOUND FOR THIS REPAIR.
